# SDR 04FDEA00917

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP FLOOR, CENTER SEAT TRACK BETWEEN FRAME 66 AND 68, TWO EACH AREAS OF CORROSION.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS.  SPLICED IN NEW SECTION OF SEAT TRACK BETWEEN FRAMES 65.5 AND 68.5 IAW A300-600 SRM 53-10-16.
